# SDR SIMA3432

- Difficulty date: December 8, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 5400 - FOUND SEAT AT 14CD CAME OUT OF SEAT TRACKS.  MAINTENANCE INSPECTED SEAT ASSEMBLY AND SEAT TRACKS AND FOUND NO DISCREPANCY.  SEAT WAS REINSTALLED IAW ATR MM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
